I had several bad things going on in my life & developed anxiety that was more than I could handle, so I went to my Dr. who put me on a dose of 4 mg. a day to start! It helped alot. Too bad I wasn't informed on the drug more because now I'm severly addicted & been on a high dose for almost a year! I've tried to stay home & get through the withdrawls but I can't. I feel like I'm dying. I can't wait to line up a detox program. I'm wondering/hoping I can go to the ER & they can help me detox comfortably. At the same time I'm very scared & nervous. I've been to rehab. I don't need that. I've learned I never want to take another drug ever! I can't believe what I've seen this Dr do. Will they help me at the ER since I have no time to wait? How will they detox me? They act very cold towards me so I'm very concerned if they'll keep me comfortable. What will most likely be their method to detox me and will they if I just walk into the ER? Please help!
Can u kind of ask around and find out which hospitals have detox facilities, so you will have a better experience than showing up and them not having a detox program. They monitor your blood pressure and make sure you don't have seiznures, make sure you are comfortable, make sure you can sleep. Do you think you can call your dr. to see if you can safely taper down? Just make sure you check the hospital you go to has a detox program. You are in my Prayers.
Please do not stop Xanax cold turkey, you probably know this already, but you could have a siezure if you stop completely. Is there any way you can wean off of Xanax? If not, you may need an anti-siezure medication.
Be careful, go to ER if you must.
Best o' luck to you!
4mg xanax?? wow. The best thing to do is as sweet lemon and Patti said. Check to see if your hospital has a detox facility first. Then I would also call your doc and tell him what's been going on. Once you are in the hospital, they will contact him anyway. Maybe he has a good plan to help you safely detox at home with a slow taper. The last thing he'll want to hear is a patient of his is in the hospital due to meds he prescribed. Let him know you need help or it's off to the ER. A University hospital in a bigger city may be your best bet. Whatever you decide to do, please don't stop taking them at once. Very dangerous. I'll keep you in my prayers and good luck to you on whatever you decide.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2010 • 1 answer
Posted 16 Jul 2010 • 5 answers
Posted 21 Jan 2012 • 2 answers
Posted 8 Aug 2012 • 4 answers
Have GAD w/panic. No meds for 15 years. just scribed xanax & lexipro. advice? have suicidal thoughts
Posted 4 Apr 2015 • 2 answers